# SDR DLM88010058

- Difficulty date: January 12, 2001
- Submitted: January 29, 2001
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 36,147 hours, 30,098 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Tail Compartment
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT TEMP LIGHT CAME ON SHORTLY AFTER T/O.  RAN CHECKLIST PER POM.  LIGHT WENT OFF AFTER LEVEL OFF 3000 FT.  LIGHT CAME BACK ON AFTER POWER INCREASED TO CLIMB.  RETURNED TO MCO.  RAN ENG AT T/O PWR.  FOUND AUG VALVE LEAKING AT I/B CLAMP.  REPLACED BOTH CLAMPS ON LT AUG VLV/RAN ENG TO T/O PWR, NO LEAKS.
